# SDR IPXA10561087

- Difficulty date: July 12, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 2024T3
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, VERTICAL STAB (LOWER END) FIXED TO FUSE IS CHAFED ON THE FWD BULKHEAD FWD SKIN FSS 69.750-92.250.  REMOVED END, REPLACED RIB ALODINED AND PRIMED IAW SRM 51-40-01-0G, SRM 51-20-00-0.
